# SDR SWAA2021092814399

- Difficulty date: September 2, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 53,178 hours, 31,536 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CORROSION ON FORWARD CARGO BAY FLOOR TO SIDEWALL SUPPORT; AROUND FASTENER HOLE; AT B.S. 500C+2; L.B.L. 24; W.L. 154. ; / [01] REMOVED CORROSION FROM FCB FLOOR TO SIDEWALL SUPPORT AT BS 500C+2 LBL 24 WL 154 IN L=1' X W=1' X D= 0.011' FROM ORIGINAL THICKNESS OF 0.040' FOUND TO BE WITHOUT LIMITS IAW. SRM 53-00-53-1A-2 FIGURE 103 DETAIL D. MICROMETER : ID:ATS1672 S/N:65092939 DATE: 03/2021 DUE:03/2022; [02] UPDATED MEASUREMENTS; [03] REMOVED CORROSION FROM FCB FLOOR TO SIDEWALL SUPPORT AT BS 500C+2 LBL 24 WL 154 IN L=1' X W=1' X D= 0.011' FROM ORIGINAL THICKNESS OF 0.040' FOUND TO BE OUT OF LIMITS IAW. SRM 53-00-53-1A-2 FIGURE 103 DETAIL D; [04] VERIFIED CORRECTIVE ACTION STEP 1.; [05] FCB L/H FLOOR TO SIDEWALL SUPPORT TO BE REPLACED ON CUST CARD TTG8Q006D64F; [06] VERIFIED FCB L/H FLOOR TO SIDEWALL SUPPORT TO BE REPLACED ON CUST CARD TTG8Q006D64F; [07] UPDATED MEASUREMENTS
